NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good afternoon, i am having malaria i got a malaria drugs name artesunate and amodiaquine when i take the drugs i do hv severe headache and feel extremely weak pls what should i do ?"

    User Avatar
    A 22 years year old female asked:
    a year ago
    Good afternoon, i am having malaria i got a malaria drugs name artesunate and amodiaquine when i take the drugs i do hv severe headache and feel extremely weak pls what should i do ?
    Dr. Gabriel A answered:
    a year ago
    Hello, it may be you are reacting to the amodiaquine. If the symptoms are unbearable you may need to use something else like coartem. Cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app